Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nausea!

Posted by Karla on March 28, 1999, at 0:08:08

In reply to Re: Nausea!, posted by dave on February 28, 1999, at 6:47:35

I finally found other people taking Neurontin. You know, it's been sort of strange the last three days. I just started taking it three days ago. I feel really!!!! spaced out,but completely anxiety free.
I even tried to worry about something and I couldn't, which is a first for me. I decided to write because I was just cleaning and organizing my house, which I never enjoyed before. I am just slightly nauseated, so I know how you feel. Does the
nausea go away, or am I going to be in this dream like state all the time?? Hey, anything is better than being a social phobic.


> I am on klonopin and risperdal. down to 1/2mg of each a day.
> you have do gradulally lower the klonopin does.
> probably about about 1/2 to 1/4 mg per decrement.
> I have been taking 1/2mg a day for over a week now
> and probably will continue at that does for while yet.
> Dont try to stop it aburptly, it has withdrawal effects.
> Taper yourself off of it slowly. I hope this helps
> some.
> Sincerely
> dave




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Karla thread:2908